# SDR VNAA0204021

- Difficulty date: April 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 18,512 hours, 16,631 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Wire
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND FOUND A DISCONNECTED WIRE ON THE 1VE PANEL.  MAINTENANCE CONNECTED THE WIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
